# SDR USAASB09003

- Difficulty date: January 2, 2009
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI MAINTENANCE REPORTED THE LOW LEVEL EMERGENCY LIGHT ON SEAT ROW 20, LEFT-HAND SIDE, INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT SEAT ROW 20.  OPERATIONAL CHECK GOOD.
